# SDR W1X2004F00000

- Difficulty date: June 7, 2004
- Submitted: September 28, 2004
- Operation: Air carrier
- Aircraft: N405PA
- Make and model: Piper PA-31
- Aircraft serial: 31424
- Engine: Lyc TIO540A1A
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Part number: 4752932
- Condition: Broken
- Location: Mlg Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STEEL HINGE (PW 4752932) FAILED PRIOR TO AD 2000-25-01 INTERVAL.  (GL13200409283)
